Science in China Series A: Mathematics

, Volume 45, Issue 4, pp 432–442

On asympotic behavior of solutions to several classes of discrete dynamical systems

  • Xiaoxin Liao
Article

DOI: 10.1007/BF02872331

Cite this article as:
Liao, X. Sci. China Ser. A-Math. (2002) 45: 432. doi:10.1007/BF02872331

Abstract

In this paper, a new complete and simplified proof for the Husainov-Nikiforova Theorem is given. Then this theorem is generalized to the case where the coefficients may have different signs as well as nonlinear systems. By these results, the robust stability and the bound for robustness for high-order interval discrete dynamical systems are studied, which can be applied to designing stable discrete control system as well as stabilizing a given unstable control system.

Keywords

discrete dynamical systemscharacteristic equationHurwitz stabilitySchur stability robustness

Copyright information

© Science in China Press 2002

Authors and Affiliations

  • Xiaoxin Liao
    • 1
  1. 1.Department of Control Science and EngineeringHuazhong University of Science and TechnologyWuhanChina